# SDR ASAA2019070429915

- Difficulty date: July 4, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 46,928 hours, 13,917 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250434020
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND J9 HARNESS TO HAVE CUT AND DAMAGED HARNESS METAL BRAIDING; #2 ENGINE. GROUNDED - YES. REMOVED REPLACED J9 HARNESS REF AMM 73-21-06. OPS TEST GOOD.
